# SDR SWAA2018053122390

- Difficulty date: May 30, 2018
- Submitted: May 31, 2018
- Operation: Air carrier
- Aircraft: N796SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27889
- Aircraft time: 60,944 hours, 35,853 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 114A503011
- Part serial: 000795
- Condition: Delaminated
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING NR 3 SLAT UPPER SURFACE INBOARD CORNER DELAMINATED AT INBOARD LEADING EDGE.  R&R NR 3 SLAT PER AMM.
